# SDR 20010212SG005

- Difficulty date: December 16, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5270 · Door Warning System
- Part: Bolt
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

STL - FLT 1302 - THE CABIN DOOR WARNING LIGHT CAME ON AT 19,000 FEET AT 6.0 PSID CABIN PRESSURE DURING CRUISE.  CREW FOLLOWED CHECKLIST PROCEDURES, STARTED DESCENDING.  CABIN DOOR WARNIGN LIGHT STAYED ON.  CREW LANDED AT CLOSET STATION WITH NO FURTHER INCIDENT. ADJUSTED PAX DOOR LOWER FORWARD SHOOT BOLT AND PERFORMED PRESSURIZATION CHECK, OPS CHECKED GOOD.  (M)
